- Maximum and fast relief from fever, runny nose, sneezing and cough
- Decongestant-free formulation
- Safe to use for high blood pressure patients
Details: Temporarily relieves: minor aches and pains, headache, cough, runny nose, sneezing, sore throat. Temporarily reduces fever. Decongestant-free cold symptom relief for people with high blood pressure. This product meets the requirements of USP dissolution test 2.Active ingredients: in each tablet: acetaminophen 500 mg; Chlorpheniramine maleate 2 mg; dextromethorphan hydrobromide 15 mg
Item Condition: New
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.